# SDR UALA2011102105695

- Difficulty date: October 19, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 76,872 hours, 22,359 cycles
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 58,114 hours, 21,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 3RD STAGE LPT HAS L/E CRACK THAT IS LESS THAN .125 IN LENGTH.   REPLACED ENGINE.
